Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Does terbiñafine tablets cause a rise in blood sugar?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 8108 Questions
Question
Will terbiñafine tablets cause a rise in blood sugar? YYYY@YYYY
Posted Wed, 12 Mar 2014 in Medicines and Side Effects
 
 
Answered by Dr. Ivan R. Rommstein 27 minutes later
Brief Answer: Hi and welcome to HCM Detailed Answer: Thanks for the query, Raising blood sugar is not known side effect of terbinafine so it is safe in diabetic patients. You should try to find another cause of your blood sugar changes. It can be progression of diabetes so adjust your dosages of drugs or insuline. Also,diet is main factor in blood sugar regulation. you may have taking sugar rich food this last year. All in all, it is not likely that terbinafine is causing it. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor